# SDR 95ZZZX6459

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N690HF
- Make and model: Gulstm 690A
- Aircraft serial: 11298
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 88026737
- Condition: Defective
- Location: Bleed System
- Part time: 5,636 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/W SL 327, NOTED AFT FLARE ON BLEED LINE HAD ALMOST COMPLETELY WORN AWAY.  PART WAS VERY CLOSE TO FAILURE WHICH WOULD HAVE RESULTED IN LARGE BLEED AIR LEAK IN AFT AVIONICS BAY.  SUBMITTER RECOMMENDS SB 327 BE C/W ON ALL AFFECTED AIRCRAFT.
